# SDR CA960715008

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 280C
- Engine: Lyc HIO360E1AD
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 28142649
- Condition: Sheared Bolt
- Location: M/R Hub Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FOUND SHEARED IN TWO AT THE ATTACHMENT TO THE MAIN ROTOR HUB.
